Drug-induced hyperpigmentation has been associated with the administration of minocycline hydrochloride, amiodarone hydrochloride, heavy metals, and antimalarial agents. With certain medications, photosensitivity may precede the development of cutaneous pigmentation, and the pigmentation may occur in a photodistributed pattern. Drug-induced pigmentation may also develop in areas of prior inflammation. The use of vandetanib (ZD6474, Zactima), an investigational antineoplastic agent targeting epidermal growth factor receptor (EGFR), vascular endothelial growth factor receptor (VEGFR), and RET (rearranged during transfection) kinases, has increased progression-free survival in studies of patients with refractory non–small cell lung cancer1 and is being evaluated in other solid tumors, including brain, thyroid, breast, prostate, ovarian, and renal cancers. Vandetanib is an orally administered, generally well-tolerated drug; the most common adverse effects include diarrhea, rash, and QTc prolongation. We describe 2 patients with cutaneous photosensitivity and subsequent pigmentation related to treatment with vandetanib, which was administered in a phase 2 study (ClinicalTrials.gov Identifier: NCT00293566) involving patients with recurrent or progressive gliomas at the National Cancer Institute, Bethesda, Maryland.